Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
More options …
Volume 12, Issue 3 (Jun 2004)


Gevrey-type results in the identification of lower order coefficients in linear hyperbolic integrodifferential equations

A. Lorenzi / F. Messina

In this paper we determine, under a suitable additional information and in a framework of Gevrey (or analytic) functions with respect to a specific group of spatial variables, a coefficient q in a linear hyperbolic equation of the form (1.1) related to a spatial domain of the form Ω × × , where Ω is a (possibly non-smooth) domain in . In our context determining q means to show existence, uniqueness and continuous dependence of q on the data.

About the article

Published Online:

Published in Print: 2004-06-01

Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/1569394042215847.

Export Citation

Comments (0)

Please log in or register to comment.
Log in